Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 4, Pages 753-756
http://dx.doi.org/10.1155/S016117128600090X

On the non-existence of some interpolatory polynomials

Department of Mathematics, California State University, Los Angeles 90032, California, USA

Received 20 May 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. H. Anderson and J. Prasad, “On the non-existence of some interpolatory polynomials,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 753-756, 1986. doi:10.1155/S016117128600090X